# SDR SWAA2022020859314

- Difficulty date: January 6, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737*
- Aircraft serial: 36913
- Aircraft time: 39,369 hours, 23,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT INTERCOSTAL AT B.S. 259.5-270; L.B.L. 3 - R.B.L. 3; W.L. 207.54. ; / [01] REMOVED CORROSION FROM SUPPORT INTERCOSTAL BS 259.5 TO BS 270; LBL3 TO RBL 3; WL 207.54 IN AREA OF 10'X1' ORIGINAL MATERIAL THICKNESS 0.040' IAW SRM 53-10-51-1A-1; [02] VERIFIED CORRECTIVE ACTION 1.; [03] UT THICKNESS TESTED BLENDED AREA PER 737NDT PART 4 51-00-00 PROCEDURE 2. LOWEST REMAINING THICKNESS IS .039. TOOL E650 ATS2031; [04] VERIFIED APPLICABILITY OF SRM 53-10-51-1A-1 FOR ALLOWABLE LIMIT; [05] ORIGINAL MATERIAL THICKNESS 0.040' REMAINING MATERIAL THICKNESS 0.039' FOUND TO BE IN LIMIT IAW SRM 53-10-51-1A-1 PAR.4B(2) FIG 105-C OK TO TREAT AND PRIME; [06] VERIFIED CORRECTIVE ACTION ENTRIES 4-5. OK TO TREAT AND PRIME GIVEN.; [07] APPLIED CHEMICAL CONVERSION COATING AND PRIMED THE REWORK ARE OF SUPPORT INTERCOSTAL IAW SRM 51-20-01-0G-0 AND SOPM 20-41-02; [08] VERIFIED CORRECTIVE ACTION ENTRY 7. CARD COMPLETE.
